MAUDE Adverse Event Report: COOK INC FLEXOR HIGH-FLEX ANSEL GUIDING SHEATH; DYB INTRODUCER, CATHETER

COOK INC FLEXOR HIGH-FLEX ANSEL GUIDING SHEATH; DYB INTRODUCER, CATHETER
Catalog Number KCFW-8.0-35-110-RB-HFANL1-HC
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 06/30/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
The complainant reported that it was impossible to advance another manufacturer's paravalvular leak device (pld) devices with size 7 fr and 8 fr due to a very tight hemostatic valve.This product problem, which occurred during closure of a paravalvular leak in the aortic valve, led to a delay in completing the procedure and increased blood loss.Eventually, the hemostatic valve was completely removed and the pld devices were advanced through the sheath.Hemostasis was partially achieved manually.

Brand Name
FLEXOR HIGH-FLEX ANSEL GUIDING SHEATH
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6561683
Report Number1820334-2017-01143
Device Sequence Number18852921
Product Code DYB
UDI-Device Identifier00827002490468
UDI-Public(01)00827002490468(17)180416(10)5810215
Combination Product (Y/N)N
Initial Reporter CountryCY
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberKCFW-8.0-35-110-RB-HFANL1-HC
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2017
Initial Report FDA Received Date05/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OCCLUTECH PARAVALVULAR LEAK DEVICE (PLD)
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight85